Back
On the Jacobson radical of the character ring of a finite group   :   有限群の指標環のJacobson根基について : III.自然科学系 : III. Natural Sciences 

作成者 山内, 憲一
作成者 (ヨミ) ヤマウチ, ケンイチ
作成者の別表記 YAMAUCHI, Kenichi
キーワード等 環, 極大イデアル, ジャコブソン根基, 指標, 指標環, ring, maximal ideal, Jacobson radical, character, character ring
日本十進分類法 (NDC) 370
内容 For a finite group G we denote by char(G) and J(char(G)) the character ring of G and the Jacobson radical of char(G) respectively. In this article we intend to prove J(char(G))=Oby using the result concerning maximal ideals of char(G) which was obtained by B.Banaschewski.
公開者 千葉大学教育学部
コンテンツの種類 紀要論文 Departmental Bulletin Paper
DCMI資源タイプ text
ファイル形式 application/pdf
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00026806
ISSN 1348-2084
NCID AA11868267
掲載誌情報 千葉大学教育学部研究紀要 Vol.51 page.315-317 (20030228)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/AA11868267/KJ00004185289.pdf
情報源 Bulletin of the Faculty of Education, Chiba University
言語 英語
著者版フラグ publisher


Total Access Count:

634 times.


Search
Related Materials in





極大イデアル
ジャコブソン根基
指標
指標環
ring
maximal ideal
Jacobson radical
character
character ring